# SDR SWAA2019072335236

- Difficulty date: July 23, 2019
- Submitted: July 23, 2019
- Operation: Air carrier
- Aircraft: N751SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29803
- Aircraft time: 69,692 hours, 41,060 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Control Panel
- Part number: G740017
- Part serial: 4555
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, #1 COMM RADIO WORKS ON GROUND, DURING CLIMB & CRUISE ITS INOP.  R&R THE #1 RADIO TUNING PANEL PER AMM.
